# SDR MASA2021021300048

- Difficulty date: February 13, 2021
- Submitted: February 14, 2021
- Operation: Air carrier
- Aircraft: N329MS
- Make and model: Cndair CL6002D24
- Aircraft serial: 15126
- Aircraft time: 18,273 hours, 13,862 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ALL EMERG EXIT SIGNS INOP
CHARGED BATTERIES
